MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8822
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, the device was explanted and replaced due to a hole in the pump.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no conforming reports that were confirmed in veeva to be associated.This lot number is associated to a capa that has been historically opened for the titan pump product line to investigate pump fractures.Information available at this time suggests the event falls within scope of titan recall z-0488-2021; it was determined that the most probable root cause was related to fatigue and tear resistance of the silicone elastomer used for the pump.
 
Additional Manufacturer Narrative
This report is to correct the coding for the h6.
 
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.A separation was noted on the pump bulb.This is a site of leakage.The surfaces appear to be non-striated, dull, and smooth, indicating that sufficient stress(s) was exerted.No functional abnormalities were noted with cylinder 1.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that the non-striated, dull, and smooth surfaces associated with the separation indicate that sufficient stress was exerted on the pump bulb.A separation of this type could then allow the loss of fluid, making the device inoperable.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no conforming reports that were confirmed in veeva to be associated.This lot number is associated to capa 618925 that has been historically opened for the titan pump product line to investigate pump fractures.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22776739
Report Number2125050-2025-01280
Device Sequence Number9449646
Product Code FHW
UDI-Device Identifier05708932487269
UDI-Public05708932487269
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2024
Device Catalogue NumberES8822
Device Lot Number7108124_ES88222400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/25/2025
10/24/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0488-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale